MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 72122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user found the eyelets on the catheter not large enough to pass debris from the bladder which caused the bladder to not empty and lead to a bladder infection.It was reported that the end user was diagnosed with a bladder infection by a general practitioner and was prescribed antibiotics.It was further reported that the end user was then instructed to catheterize more than once a day and to use a larger french catheter.
 
Additional Manufacturer Narrative
The device history records were reviewed based upon the lot number provided and the records were found to be complete and accurate.The sterilization documentation for this lot was also reviewed and no out of specification results were found.The root cause of the reported urinary tract infection cannot be determined.Causation has not been established.This product is not sold in the united states so there is no gudid information including di and pi information available.There is udi information availble and that is included in this report.This product is similar to the vapro 70124 sold in the united states.

Brand Name
VAPRO
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key20182572
Report Number9616668-2024-00003
Device Sequence Number20898300
Product Code GBM
UDI-Device Identifier00610075092598
UDI-Public(01)00610075092598(17)260101(30)30(10)4A223
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model Number72122
Device Catalogue Number72122
Device Lot Number4A223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale